Han

Qing Han

Professor

B.S., Beijing University, 1986
M.S., Courant Institute, 1991
Ph.D., Courant Institute, 1993

Email: Qing.Han.7@nd.edu
Office: 228 Hayes-Healy
Phone: (574) 631-6834
Fax: (574) 631-6579


For additional information see Qing Han’s Personal Page.

Research Interests

Partial differential equations and differential geometry.

Selected Publications

  • Q. Han, R. Hardt & F.-H. Lin, Geometric measure of singular sets of elliptic equations, Comm. Pure Appl. Math., 51(1998), 1425-1443.
  • Q. Han, N. Nadirashvili & Y. Yuan, Linearity of homogeneous order one solutions to elliptic equations in dimension three, Comm. Pure Appl. Math., 56(2003), 425-432.
  • Q. Han, J.-X. Hong & C.-S. Lin, Local isometric embedding of surfaces with nonpositive Gaussian curvature, J. Diff. Geometry, 63(2003), 475-520.
  • Q. Han, On the isometric embedding of surfaces with Gauss curvature changing sign cleanly, Comm. Pure Appl. Math., 58(2005), 285-295.
  • Q. Han & J.-X. Hong, Isometric Embedding of Riemannian Manifolds in Euclidean Spaces, Mathematical Surveys and Monographs, Volume 130, American Mathematical Society, Providence, RI, 2006.

Please direct questions and comments to: Qing.Han.7@nd.edu